English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Unipotent group actions on del Pezzo cones

MPS-Authors
/persons/resource/persons235575

Kishimoto,  Takashi
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236029

Prokhorov,  Yuri
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236498

Zaidenberg,  Mikhail
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kishimoto, T., Prokhorov, Y., & Zaidenberg, M. (2014). Unipotent group actions on del Pezzo cones. Algebraic Geometry, 1(1), 46-56. doi:10.14231/AG-2014-003.


Cite as: http://hdl.handle.net/21.11116/0000-0004-181D-2
Abstract
There is no abstract available